Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online

Skin patch on neck, depigmentation? - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Excellent Posted in: Pigmentation Problems
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1722 Questions
Doctor :   Hi
Doctor :   Dr XXXXXXXX here.
Doctor :   Please proceed with the query.
User :   hi dr.. yea small white patch is appearing on my neck..... i want to know is it skin de-pigmentation
Doctor :   How big is the patch.
Doctor :   Is it only in one area.
Doctor :   Do you sensation in that area.
User :   very small but visible... no sensation as such... but on the right hand elbow mark is now started appearing
Doctor :   ok.It can be due to vitamin deficiency or due to some fungal infection.
Doctor :   Is there any itching.
User :   No Dr
Doctor :   ok.Loss of hair in that area.
User :   No Dr
Doctor :   You will have to use antifungal to the area.
Doctor :   Like clotrimazole cream with hydrocortisone preparation.
Doctor :   Avoid harsh sunlight.
User :   ok... is that worrying factor
Doctor :   Not much.But if the patch does not go you will have to undergo few dermatological tests.
User :   Ok Dr. How long i have to use this cream..
Doctor :   for 2 weeks.
Doctor :   Avoid using and lending your clothes ,blankets to other people.
User :   Ok.. if Before 2 weeks it spreads... wht to do Dr.
Doctor :   It will not spread unless you stop using cream.
User :   Ok Dr. Thanks for the Information...
Doctor :   Try using aloevera based soap.
User :   yea i'm using liril 2000... Dr
Doctor :   Thank you for consulting us.Please login for further medical queries.
Doctor :   No herbal aloevera.
User :   Ok Dr. any soap name Dr
Doctor :   Himalaya aloevera soap.
User :   Yea thank you Dr
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor